# SDR ABXA010755

- Difficulty date: March 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,865 hours, 81,774 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101ABX
- Condition: Defective
- Location: Nose
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INITIAL GEAR EXTENSION AT ILN, NOSE GEAR DID NOT INDICATE DOWN/LOCKED. SUBSEQUENT RETRACTION/EXTENSION CYCLE YIELDED NORMAL INDICATION. REPLACED THE NOSE GEAR DOWN LOCK SWITCH IAW DC-9 MM 32-60-02.
